# SDR SWIA202054368

- Difficulty date: October 19, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS MULTIPLE AREAS OF CORROSION ALONG LENGTH OF SILL.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED CARGO SILL, IAW REO FORM M-337 AND MAJOR REPAIR TASK CARD COMPLETED AND ATTACHED.  NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
